# SDR DALA2023101008320

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 107,075 hours, 15,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRRAFT 1602, 45 41 38 FG EPATH LT HOUSING BROKEN OFF WITH BAD TAPE REPAIR FAILED.  REPLACED LIGHT ASSEMBLIES IAW 767 AMM 33-51. (LP 4467873)
